File Download
Supplementary

Article: Bounds for sums of random variables when the marginal distributions and the variance of the sum are given

TitleBounds for sums of random variables when the marginal distributions and the variance of the sum are given
Authors
Issue Date2013
Citation
Scandinavian Actuarial Journal, 2013, v. 2013 n. 2, p. 103-118 How to Cite?
Persistent Identifierhttp://hdl.handle.net/10722/183825

 

DC FieldValueLanguage
dc.contributor.authorCheung, KCen_US
dc.contributor.authorVanduffel, Sen_US
dc.date.accessioned2013-06-18T04:18:55Z-
dc.date.available2013-06-18T04:18:55Z-
dc.date.issued2013en_US
dc.identifier.citationScandinavian Actuarial Journal, 2013, v. 2013 n. 2, p. 103-118en_US
dc.identifier.urihttp://hdl.handle.net/10722/183825-
dc.languageengen_US
dc.relation.ispartofScandinavian Actuarial Journalen_US
dc.rightsThis is an electronic version of an article published in Scandinavian Actuarial Journal, 2013, v. 2013 n. 2, p. 103-118. [Bounds for sums of random variables when the marginal distributions and the variance of the sum are given] is available online at: http://www.tandfonline.com/doi/abs/10.1080/03461238.2011.558186-
dc.rightsCreative Commons: Attribution 3.0 Hong Kong License-
dc.titleBounds for sums of random variables when the marginal distributions and the variance of the sum are givenen_US
dc.typeArticleen_US
dc.identifier.emailCheung, KC: kccg@hku.hken_US
dc.identifier.authorityCheung, KC=rp00677en_US
dc.description.naturepostprint-
dc.identifier.hkuros214729en_US
dc.identifier.volume2013en_US
dc.identifier.spage103en_US
dc.identifier.epage118en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats